Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 376832, 5 pages
http://dx.doi.org/10.5402/2012/376832
Research Article

Some Fixed Point Theorem for Expansive Type Mapping in Dislocated Metric Space

1Department of Mathematics, J.H. Govt. College Betul, Betul 460001, India
2Department of Mathematics, RKDF Institute of Science & Technology, Bhopal 462026, India

Received 25 August 2011; Accepted 11 October 2011

Academic Editor: G. L. Karakostas

Copyright © 2012 R. D. Daheriya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expression,” Indian Journal of Pure and Applied Mathematics, vol. 6, no. 12, pp. 1455–1458, 1975. View at Google Scholar · View at Zentralblatt MATH
  2. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. F. M. Zeyada, G. H. Hassan, and M. A. Ahmed, “A generalization of a fixed point theorem due to Hitzler and Seda in dislocated quasi-metric spaces,” The Arabian Journal for Science and Engineering A, vol. 31, no. 1, pp. 111–114, 2006. View at Google Scholar
  4. C. T. Aage and J. N. Salunke, “The results on fixed points in dislocated and dislocated quasi-metric space,” Applied Mathematical Sciences, vol. 2, no. 57–60, pp. 2941–2948, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. A. Isufati, “Fixed point theorems in dislocated quasi-metric space,” Applied Mathematical Sciences, vol. 4, no. 5–8, pp. 217–223, 2010. View at Google Scholar